Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 241930, 7 pages.
Locally and Globally Exponential Synchronization of Moving Agent Networks by Adaptive Control
The exponential synchronization problem is investigated for a class of moving agent networks in a two-dimensional space and exhibits time-varying topology structure. Based on the Lyapunov stability theory, adaptive feedback controllers are developed to guarantee the exponential synchronization between each agent node. New criteria are proposed for verifying the locally and globally exponential synchronization of moving agent networks under the constraint of fast switching. In addition, a numerical example, including typical moving agent network with the Rössler system at each agent node, is provided to demonstrate the effectiveness and applicability of the proposed design approach.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 241930, 7 pages.
First available in Project Euclid: 7 May 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Lifu; Xue, Peng; Kong, Zhi; Wang, Xingang. Locally and Globally Exponential Synchronization of Moving Agent Networks by Adaptive Control. J. Appl. Math. 2013, Special Issue (2013), Article ID 241930, 7 pages. doi:10.1155/2013/241930. https://projecteuclid.org/euclid.jam/1399493296